Alert archive / Colorado / River Flood Warnings in 2019
River Flood Warning 10, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at Jul 2, 2019, 10:19 AM MDT for Pueblo County, Colorado. It took effect at Jul 2, 2019, 6:00 PM MDT. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2019, 10:19 AM MDT (16:19 UTC)
- In effect from
- Jul 2, 2019, 6:00 PM MDT
- Expired
- Jul 23, 2019, 10:19 AM MDT
- In force
- 21 days
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 27 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River near Avondale (ADLC2).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07109500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
590
WGUS45 KPUB 021619
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pueblo Co
1019 AM MDT Tue Jul 2 2019
...The National Weather Service in Pueblo has issued a Flood Warning
for the following rivers in Colorado...
Arkansas River Near Avondale affecting Pueblo County.
.High flows and minor flooding will continue along the Arkansas
River due to increased water releases from Pueblo Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
above the map.
&&
COC101-030418-
/O.NEW.KPUB.FL.W.0010.190703T0000Z-000000T0000Z/
/ADLC2.1.ER.190703T0000Z.190703T0600Z.000000T0000Z.UU/
1019 AM MDT Tue Jul 2 2019
The National Weather Service in Pueblo has issued a
* Flood Warning for
The Arkansas River Near Avondale.
* from this evening until further notice.
* At 10:00 AM Tuesday the stage was 6.6 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this evening and
continue to rise to near 7.2 feet by after midnight tonight.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs
near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$7 follow-up statements
181
WGUS85 KPUB 030447
FLSPUB
Flood Statement
National Weather Service Pueblo Co
1047 PM MDT Tue Jul 2 2019
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
.High flows and minor flooding will continue along the Arkansas
River due to recent increased water releases from Pueblo Reservoir
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
above the map.
&&
COC101-031648-
/O.CON.KPUB.FL.W.0010.000000T0000Z-000000T0000Z/
/ADLC2.1.ER.190703T0457Z.190703T0600Z.000000T0000Z.UU/
1047 PM MDT Tue Jul 2 2019
The Flood Warning continues for
The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At 10:30 PM Tuesday the stage was 6.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this evening and continue
to rise to near 7.2 feet by after midnight tonight.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs
near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$245
WGUS85 KPUB 031524
FLSPUB
Flood Statement
National Weather Service Pueblo Co
924 AM MDT Wed Jul 3 2019
...The Flood Warning is cancelled for the following rivers in
Colorado...
Arkansas River At La Junta affecting Otero County.
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
.High flows and minor flooding will continue along the Arkansas
River due to recent increased water releases from Pueblo Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
above the map.
&&
COC101-040324-
/O.CON.KPUB.FL.W.0010.000000T0000Z-000000T0000Z/
/ADLC2.1.ER.190703T0830Z.190704T0600Z.000000T0000Z.UU/
924 AM MDT Wed Jul 3 2019
The Flood Warning continues for
The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At 9:00 AM Wednesday the stage was 7.0 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 7.2 feet by after midnight tonight.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs
near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-031554-
/O.CAN.KPUB.FL.W.0009.000000T0000Z-190704T0800Z/
/LXHC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
924 AM MDT Wed Jul 3 2019
The Flood Warning is cancelled for
The Arkansas River At La Junta.
* At 8:15 AM Wednesday the stage was 10.2 feet.
* Flood stage is 11.0 feet.
* Forecast...The river will crest below flood stage at 10.5 feet
early Friday evening.
* Impact...At 10.0 feet...Action Stage. The river is bankfull..
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$097
WGUS85 KPUB 040731
FLSPUB
Flood Statement
National Weather Service Pueblo Co
131 AM MDT Thu Jul 4 2019
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
.High flows and minor flooding will continue along the Arkansas
River due to recent increased water releases from Pueblo Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
above the map.
&&
COC101-041932-
/O.CON.KPUB.FL.W.0010.000000T0000Z-000000T0000Z/
/ADLC2.1.ER.190703T0830Z.190704T0645Z.000000T0000Z.UU/
131 AM MDT Thu Jul 4 2019
The Flood Warning continues for
The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At 1:15 AM Thursday the stage was 7.2 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain near 7.2 feet.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs
near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$667
WGUS85 KPUB 041301
FLSPUB
Flood Statement
National Weather Service Pueblo Co
701 AM MDT Thu Jul 4 2019
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
.High flows and minor flooding will continue along the Arkansas
River due to recent increased water releases from Pueblo Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
above the map.
&&
COC101-050101-
/O.CON.KPUB.FL.W.0010.000000T0000Z-000000T0000Z/
/ADLC2.1.ER.190703T0830Z.190704T1115Z.000000T0000Z.UU/
701 AM MDT Thu Jul 4 2019
The Flood Warning continues for
The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At 6:45 AM Thursday the stage was 7.2 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain near 7.2 feet.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs
near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$855
WGUS85 KPUB 041748
FLSPUB
Flood Statement
National Weather Service Pueblo Co
1148 AM MDT Thu Jul 4 2019
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
.High flows and minor flooding will continue along the Arkansas
River due to recent increased water releases from Pueblo Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
above the map.
&&
COC101-050547-
/O.CON.KPUB.FL.W.0010.000000T0000Z-000000T0000Z/
/ADLC2.1.ER.190703T0830Z.190704T1115Z.000000T0000Z.UU/
1148 AM MDT Thu Jul 4 2019
The Flood Warning continues for
The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At 11:30 AM Thursday the stage was 7.2 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 7.3 feet by early
this afternoon then begin falling.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs
near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$735
WGUS85 KPUB 051230
FLSPUB
Flood Statement
National Weather Service Pueblo Co
630 AM MDT Fri Jul 5 2019
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
.High flows and minor flooding will continue along the Arkansas
River due to recent increased water releases from Pueblo Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
above the map.
&&
COC101-060030-
/O.CON.KPUB.FL.W.0010.000000T0000Z-000000T0000Z/
/ADLC2.1.DR.190703T0830Z.190704T1115Z.000000T0000Z.UU/
630 AM MDT Fri Jul 5 2019
The Flood Warning continues for
The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At 6:15 AM Friday the stage was 7.2 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 7.3 feet by early
this afternoon. Additional rises may be possible thereafter.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs
near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$335
WGUS85 KPUB 051509
FLSPUB
Flood Statement
National Weather Service Pueblo Co
909 AM MDT Fri Jul 5 2019
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
.Minor flooding will continue along the Arkansas River near Avondale
due to recent water releases from the Pueblo Reservoir. Flows are
expected to decrease this evening due to reduced outflow from the
dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
above the map.
&&
COC101-060309-
/O.EXT.KPUB.FL.W.0010.000000T0000Z-190706T1200Z/
/ADLC2.1.DR.190703T0830Z.190704T1115Z.190706T0000Z.UU/
909 AM MDT Fri Jul 5 2019
The Flood Warning continues for
The Arkansas River Near Avondale.
* until Saturday morning...Or until the warning is cancelled.
* At 8:45 AM Friday the stage was 7.2 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early this evening.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs
near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jul 2, 4:10 AM MDT, 6 hours 9 minutes earlier.
Area forecast discussion, Jul 2, 4:10 AM MDT, 6 hours 9 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 410 AM MDT Tue Jul 2 2019 .SHORT TERM...(Today and tonight) Issued at 359 AM MDT Tue Jul 2 2019 Similar to yesterday, there is an upper level low over the Pacific Northwest and a ridge of high pressure located over the southern Arizona and New Mexico border. The upper level pattern will create southwesterly flow from the Pacific Ocean towards southern Colorado. The added moisture in the atmosphere from the Pacific Ocean, upslope flow over the mountains, and a passing shortwave trough (currently located over the Great Basin), will spark thunderstorms during the late morning to early afternoon hours over the mountains. The steering flow aloft is weak, therefore thunderstorms will move slowly. Slow thunderstorm propagation speeds mean that there is a risk for flash flooding over areas with saturated soils and over burn scars. The mountain top CAPE values range from 500 to 800 J/kg, so some strong thunderstorms with small hail and heavy rainfall rates are likely. Now shifting focus towards over the plains and the mountain valleys. An isolated thunderstorm is possible over the San Luis Valley in the afternoon, but CAPE values are low (around 200-400 J/kg) and there is a cap that will inhibit thunderstorm development. Scattered to numerous thunderstorms are anticipated over the upper Arkansas River Valley. The thunderstorms that develop over the eastern mountains will propagate across the plains during the afternoon, similar to what occurred yesterday. CAPE values range from 1000 to 1500 J/kg, but the bulk wind shear values are <20 kts, so the main risks will be small hail and the potential for wind gusts around 60 mph. Some lingering showers will remain over the far eastern plains during the evening hours, but should dissipate shortly after midnight. The upper Arkansas River Valley river gauges indicate that high river flows continue due to snow melt runoff. Salida and Wellsville are still in Action Stage. Parkdale, Canon City, Portland, and Nepesta are in the lower Arkansas River Valley are in Action Stage as well, but Avondale is in Flood Stage and La Junta is forecast to reach Flood Stage. The Rio Grande at Alamosa continues to flow at Action Stage. High temperatures are forecast to be below average due to cloud cover and thunderstorms outflow boundaries. Expect high temperatures to be in the upper 80s to lower 90s over the plains, upper 70s to lower 80s over the mountain valleys, and in the 50s to 70s over the mountains. Overnight lows are forecast to be in the upper 50s to lower 60s over the plains, 40s over the mountain valleys, and 30s to 40s over the mountains. .LONG TERM...(Wednesday through Monday) Issued at 359 AM MDT Tue Jul 2 2019 Wed and Thu an upper level trof will be over the western U.S., with an upper ridge centered to the south of Colorado. There will be limited moisture over the area on Wed and thus chance for showers/tstms will be somewhat limited, although isolated to scattered activity will be possible, mainly over the mtns and high valleys, and over the Palmer Divide region and the Raton Ridge. Temps on Wed will be warmer, with highs in the upper 80s to mid 90s over the plains, and in the lower and mid 80s in the high valleys. Chances for precip on Thu look even lower, with possibly just some isolated showers or storms over the eastern mtns and the Palmer Divide. Highs will be in the 90s across the plains, and in the lower and mid 80s in the high valleys. Thu night, a disturbance will pass by CO to the north and will send a front through eastern CO early Fri. Later in the day Fri, another disturbance is expected to move acrs WY and northern CO. The GFS and EC show little in the way of precip over southern CO through Fri afternoon, but then for the evening hours, the GFS shows fairly good chances for precip over southeast CO, while the EC continues to be mostly dry. Fri still looks quite warm, with highs that are similar to or just slightly cooler than on Thu. For Sat through Mon, a plume of moisture is expected to be working its way into southern CO from the south, resulting in more available moisture for showers/tstms. A weak disturbance may move through the flow over northern CO on Sun, with another disturbance moving across CO on Mon. Chances for precip this weekend and into early next week look fairly high from about the I-25 corridor and westward. Sat, the southeast plains could see scattered or higher chances for precip, but it looks more isolated for Sun and Mon over the plains. High temps will be a little cooler Sat through Mon, with highs in the mid 80s to lower 90s over the plains, with upper 70s to lower 80s in the high valleys. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) Issued at 359 AM MDT Tue Jul 2 2019 VFR conditions are anticipated over KALS, KCOS, and KPUB throughout the majority of the forecast period. There is the potential for lower visibilities and gusty outflow winds during the afternoon as thunderstorms develop in the vicinity of all forecast points. Thunderstorm chances diminish shortly after sunset. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SKELLY LONG TERM...28 AVIATION...SKELLY
Hazardous weather outlook, Jul 2, 5:32 AM MDT, 4 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 532 AM MDT Tue Jul 2 2019 COZ058>089-093>099-031145- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 532 AM MDT Tue Jul 2 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Scattered showers and isolated thunderstorms continue over the southeastern plains this morning, and are expected to dissipate during the midmorning hours today. The main risks are gusty outflow winds and cloud to ground lightning. Flash flooding is possible this afternoon in response to afternoon thunderstorms over areas with saturated soils and over the Spring, Junkins, and Hayden Pass burn scars. Some strong thunderstorms may develop over eastern plains this afternoon, with the main risks being small hail, wind gusts up to 60 mph, and cloud to ground lightning. High river flows from snow melt runoff continue over the upper and lower Arkansas River Valley, with many river gauges in Action Stage and Avondale in Flood Stage. The Rio Grande at Alamosa is also Action Stage. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorm chances are expected to decrease for Wednesday through Friday as drier air moves into the area. Thunderstorms will be more isolated in coverage, and will mostly be over the mountains and high valleys, and the Palmer Divide. The main storm risks will be lightning and wind gusts up to 50 mph Thunderstorm coverage is expected to increase Saturday through Monday. In addition to the risks of lightning and gusty outflow winds, locally heavy rain could cause flash flooding concerns, especially over burn scars. Rivers and streams will continue to run high the next several days, du to run off from snow melt. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over the mountains and the plains this afternoon and evening. SKELLY/28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:12 PM MDT | Special Weather Statement | PUB | Baca | 63 min |
| Jul 1, 6:27 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 48 min |
| Jul 1, 6:42 PM MDT | Areal Flood Advisory | PUB | Kiowa | 3 hr |
| Jul 1, 6:42 PM MDT | Special Weather Statement | PUB | Kiowa | 33 min |
| Jul 1, 6:55 PM MDT | Special Weather Statement | PUB | Prowers | 35 min |
| Jul 1, 7:00 PM MDT | Areal Flood Advisory | PUB | Baca, Prowers | 3 hr |
| Jul 1, 7:03 PM MDT | Special Weather Statement | PUB | Prowers | 27 min |
| Jul 1, 7:38 PM MDT | Special Weather Statement | PUB | Baca | 52 min |
| Jul 1, 10:52 PM MDT | Special Weather Statement | PUB | Kiowa | 68 min |
| Jul 2, 1:59 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jul 2, 2:10 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jul 2, 2:23 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
| Jul 2, 2:39 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
| Jul 2, 2:52 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Jul 2, 2:53 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jul 2, 2:59 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jul 2, 3:21 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jul 2, 3:23 PM MDT | Special Weather Statement | PUB | Fremont | 37 min |
| Jul 2, 3:30 PM MDT | Special Weather Statement | PUB | Huerfano | 45 min |
| Jul 2, 3:32 PM MDT | Flash Flood Warning | PUB | Custer | 106 min |
| Jul 2, 3:44 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Jul 2, 3:51 PM MDT | Special Weather Statement | PUB | Fremont | 24 min |
| Jul 2, 4:20 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Jul 2, 4:28 PM MDT | Special Weather Statement | PUB | Crowley | 32 min |
| Jul 2, 4:47 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| Jul 2, 4:50 PM MDT | Special Weather Statement | PUB | Huerfano | 25 min |
| Jul 2, 5:21 PM MDT | Special Weather Statement | PUB | Huerfano | 24 min |
| Jul 2, 5:23 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Jul 2, 5:44 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
| Jul 2, 5:48 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Jul 2, 5:54 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
Nearby
River Flood Warnings in Colorado, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.